advertisement
Question
Posted by: Lawrence | 2005/07/04

What can be taken with Aropax

Dear Sir,

For several months now I seem to be suffering from what has been diagnosed by three GP's as anxiety.

Against my GP's initial advise I decided to attempt to solve the disorder by using natural supplements, one being 5HTP.

After approximately 40 days of 2 - 3 tablets a day 5HTP has relieved the symptoms, however I now feel it would best to go with my GP's advise and commence using Aropax as prescribed by my GP's.

My question is, is it safe to still continue using 5HTP with Aropax and if not can I commence using Aropax immediately or should there be a waiting period from the time I discontinue 5HTP to then start using Aropax.

Thanking you in advance for any advise you can offer.

Yours truly.
Lawrence.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

5HTP (5-hydroxytryptophan or 5-hydroxy-l-tryptophan) is a natural supplement that converts in the brain into serotonin. The effects of taking 5HTP along with a pharmaceutical antidepressant are sometimes difficult to predict. Since the SSRIs, like Aropax, block serotonin reuptake, and 5HTP converts into serotonin, it is possible that dangerously high levels of serotonin could occur, a condition called serotonin syndrome.
Switching to Aropax the day after discontinuing your 5HTP should be fine.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement